I have heard that you can mix Retin A with eldoquin and use it on daily basis as a chemical peel agent. Is this recommended? Are there any side effects?
Retin A Mixed with Eldoquin for a Chemical Peel?
Doctor Answers (1)
Retin A and Eldoquin as a chemical peel
Retin A is a vitamin A derivative (tretinoin) and does cause mild peeling (exfoliation) and rejuvenation of the skin. Eldoquin is hydroquinone which is a bleaching agent and is more effective in combination with Retin A. However, hydroquinone can cause severe problems in some patients, especially those with a tendancy for pigmentation difficulty. Alone or together they do not function as a chemical peel, which is in essence a chemical burn of the skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.